# SDR SIMA200115608

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 7257162515
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - LEFT MAIN LANDING GEAR AFT TRUNNION FITTING BEARING HOUSING IS CORRODED.  REMOVED AND REPLACED TRUNNION ASSEMBLY IAW SAAB AMM 57-40-05.  (M)
